# SDR C2XA98CL057

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 2112600000
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3355 - CREW REPORTED THAT AFTER TAKEOFF THE RIGHT MAIN GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN GEAR ACTUATOR ROD END IAW EMB-120 MM 32-32-10, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE  (M)
